Article: Phylogenetic classification of the genus Dalbulus (Homoptera: Cicadellidae), and notes on the phylogeny of the Macrostelini.

Article Information

Authors
Year
1985-12-01
Title
Phylogenetic classification of the genus Dalbulus (Homoptera: Cicadellidae), and notes on the phylogeny of the Macrostelini.
Journal
Annals of the Entomological Society of America
Volume
78
Part
3
Pages
291-315

TaxonCitation

Element waiting for Javascript to enable. If this message does not change within the next few seconds, please ensure you have javascript enabled for your browser.
Element currently initializing.
Waiting for data from the server, table will be rendered shortly.

Filter Columns:

    Active Column(s) Drag to Sort

      Inactive Column(s)

        PDF Files